Bird Kamol Sukkapat: Famous TV Host Dies 19 Days After Second Dose Of The AstraZeneca COVID-19 Vaccine

The COVID World post date: October 20th, 2021

BANGKOK, THAILAND – A famous TV Host in Thailand has died 19 days after receiving the second dose of the AstraZeneca COVID-19 vaccine. Bird Kamol Sukkapat, also known as “BirdKamol” on social media, got the shot on Friday, October 1st. He suffered multiple health problems just days after. He was eventually hospitalized with lung disease which he died from this morning. Fans have flocked to pay their respects to the eccentric TV host and social media influencer.

Bird, who has over 132,000 followers on Facebook, posted this message on October 1st:

“Second AZ (AstraZeneca) vaccine. I hope I don’t have symptoms tonight”

Just 2 days later, on October 3rd, he posted this message saying:

“Severely ill because of the AstraZeneca vaccine”

Subsequently, on October 19th, a photo of the location of Kasemrad BK Hospital was shared with the message:

“Why is it so mean that I have to die?”

The many encouraging comments turned into condolences after Bird’s sudden death was announced today.

The TV show that Bird hosted, posted this tribute after the news broke:

“Rip P’ Bird, the host of the hilarious Tut program. She died of lung disease at 03.30 am today. We are very sad. She’s gone and never coming back again. She was a good host, professional, funny, and a very unique person. No one can really replace her. Thank you P’ Bird for the many memories and good lessons that you have always taught me. I love you forever.”

Fans of Bird are calling for an investigation into his sudden death:

Please support our ongoing work.

Subscribe
Notify of
guest
2 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments
Anthony
Anthony
1 month ago

The vaccines companies ignored the science on purpose. These vaccines are actually a dishonest marketing fraud across the country.

fla
fla
1 month ago

Very sad. Could anybody check if in the nearby area there are 4G/5G antennas? What is happening is – sadly – often linked to high intensity radiations which stimulate the graphene oxide, one of the non declared excipients of most serum called “vaccines”.
In Spain, where an independent team of doctors is working under “threat”, is very often the case that sudden deaths happen in proximity on telecom antennas. The numerous images and videos of metallic object stuck to the skin of some “vaccinated” humans, are yet another proof that some brands (Moderna, Pfizer, J&J…) vial contains metals and oxide graphene.

2
0
Would love your thoughts, please comment.x
()
x